| Catalog Number |
144700-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00131.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
This report is related to mdr number 3011632150-2023-00131.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two 6.0 x 150mm biomimics 3d (bm3d) stents.They were used to treat a denovo lesion in the superficial femoral artery (sfa) ostial to distal popliteal in the right leg.The bm3d device is only indicated for use in the native sfa and proximal popliteal artery.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.On the (b)(6) 2022, an event of restenosis of treated vessel (target vessel) was identified.It was site reported as possibly related to the device and possibly related to the procedure and it was target lesion related.It required percutaneous intervention on (b)(6) 2022, that involved pta/standard balloon angioplasty and laser atherectomy on the sfa proximal to sfa middle third.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved/recovered and the devices remain implanted.
Additional Manufacturer Narrative
This report is related to mdr number 3011632150-2023-00131.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional information received, section b.7.Was updated with the additional segment treated in the procedure prior to bm3d implantation, sections g.6.And h.3.Were updated with report type (follow-up 01) and the reason and section h.11.Was updated to reflect the sections changed in this report.
Event or Problem Description
This report is related to mdr number 3011632150-2023-00131.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with two 6.0 x 150mm biomimics 3d (bm3d) stents.They were used to treat a denovo lesion in the superficial femoral artery (sfa) ostial to distal popliteal in the right leg.The bm3d device is only indicated for use in the native sfa and proximal popliteal artery.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.On (b)(6) 2022, an event of restenosis of treated segment (target lesion) was identified.It was site reported as possibly related to the device and not related to the procedure and it was target lesion related.It required percutaneous intervention on (b)(6) 2022, that involved pta/standard balloon angioplasty and laser atherectomy on the sfa proximal to the anterior tibial distal third segment.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved/recovered and the devices remain implanted.Additional information received on (b)(6) 2024 updated the event from restenosis of treated vessel (target vessel) to restenosis of treated segment (target lesion).The site updated the procedure relationship to not related and the distal segment treated in the intervention was updated from sfa middle third to anterior tibial distal third.This event is the second restenosis of treated segment event treated with a tlr and as a result of the previous intervention and manipulation of the vessel, the clinical events committee (cec) do not consider this event related to the device as per their adjudication of similar events.